# SDR SWAA2024062797261

- Difficulty date: June 2, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO CAP STRIPS HAVE NUMEROUS AREAS OF CORROSION.<[01] REMOVED AND REPLACED DAMAGED CAP STRIPS AT AFT CARGO I/A/W AMM 25-52-10.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
